{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,2]],"date-time":"2026-09-02T23:50:28Z","timestamp":1788393028374,"version":"build-2803163510"},"reference-count":6,"publisher":"Elsevier BV","issue":"1","license":[{"start":{"date-parts":[[2010,7,1]],"date-time":"2010-07-01T00:00:00Z","timestamp":1277942400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2010,7,1]],"date-time":"2010-07-01T00:00:00Z","timestamp":1277942400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","jaad.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Journal of the American Academy of Dermatology"],"published-print":{"date-parts":[[2010,7]]},"DOI":"10.1016\/j.jaad.2010.01.060","type":"journal-article","created":{"date-parts":[[2010,6,12]],"date-time":"2010-06-12T04:41:30Z","timestamp":1276317690000},"page":"e14-e16","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":16,"title":["Imatinib mesylate\u2013induced pseudoporphyria"],"prefix":"10.1016","volume":"63","author":[{"given":"Adar T.","family":"Berghoff","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"suffix":"III","given":"Joseph C.","family":"English","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.jaad.2010.01.060_bib1","doi-asserted-by":"crossref","first-page":"705","DOI":"10.1111\/j.1365-2230.2008.02985.x","article-title":"Imatinib-induced pseudoporphyria","volume":"34","author":"Timmer-de Mik","year":"2009","journal-title":"Clin Exp Dermatol"},{"key":"10.1016\/j.jaad.2010.01.060_bib2","doi-asserted-by":"crossref","first-page":"100","DOI":"10.1067\/mjd.2000.111338","article-title":"Pseudoporphyria","volume":"44","author":"Green","year":"2001","journal-title":"J Am Acad Dermatol"},{"key":"10.1016\/j.jaad.2010.01.060_bib3","doi-asserted-by":"crossref","first-page":"108","DOI":"10.3109\/03009749509099294","article-title":"Naproxen-induced pseudoporphyria: appearance of new skin lesions after discontinuation of treatment","volume":"24","author":"Girshick","year":"1995","journal-title":"Scand J Rheumatol"},{"key":"10.1016\/j.jaad.2010.01.060_bib4","doi-asserted-by":"crossref","first-page":"45","DOI":"10.1007\/s11523-008-0101-x","article-title":"Imatinib in the treatment of solid tumours","volume":"4","author":"Duffaud","year":"2009","journal-title":"Target Oncol"},{"key":"10.1016\/j.jaad.2010.01.060_bib5","doi-asserted-by":"crossref","first-page":"545","DOI":"10.1016\/j.jaad.2008.01.001","article-title":"Chemotherapeutic agents and\u00a0the skin: an update","volume":"58","author":"Heidary","year":"2008","journal-title":"J Am Acad Dermatol"},{"key":"10.1016\/j.jaad.2010.01.060_bib6","doi-asserted-by":"crossref","first-page":"182","DOI":"10.1038\/sj.leu.2403115","article-title":"Reactivation of porphyria cutanea tarda as a possible side effect of imatinib at high dosage in chronic myeloid leukemia","volume":"18","author":"Breccia","year":"2004","journal-title":"Leukemia"}],"container-title":["Journal of the American Academy of Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0190962210001465?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0190962210001465?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,9,30]],"date-time":"2025-09-30T22:17:38Z","timestamp":1759270658000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0190962210001465"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2010,7]]},"references-count":6,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2010,7]]}},"alternative-id":["S0190962210001465"],"URL":"https:\/\/doi.org\/10.1016\/j.jaad.2010.01.060","relation":{},"ISSN":["0190-9622"],"issn-type":[{"value":"0190-9622","type":"print"}],"subject":[],"published":{"date-parts":[[2010,7]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Imatinib mesylate\u2013induced pseudoporphyria","name":"articletitle","label":"Article Title"},{"value":"Journal of the American Academy of Dermatology","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jaad.2010.01.060","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2010 American Academy of Dermatology, Inc. Published by Mosby, Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}